# SDR DL72W002523

- Difficulty date: December 26, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 79,312 hours, 54,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Missing
- Location: Wing
- Component: Foreflap, 6521631325
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CONTROLS REQUIRED 20 DEGREES RIGHT AILERON  AND 2 UNITS RIGHT RUDDER TO TRACK CENTER LINE. CA FOUND SECTION OF FOREFLAP MISSING FROM LT OUTBD T.E FLAP - REPLACED FLPA PER M/M. OPS CHK OK
